[ Back to Messages
Posted by Rachel
on November 04, 2000 at 19:08:09:
In Reply to: Re: psorisis posted by Leslee on October 23, 2000 at 11:15:41:
: : : I know that I have this condition it started on my arms and then stopped and went to my calves. Now I am noticing my head itching and I know it has to be the psorisis causing it. Now my question is Besides itching from psorisis does it have any other effect. I really don't know that much about it but I do know it has to be one of the most irritating skin conditions.And can it cause hair loss please say NO.
: Hi there,
: I have had this disorder since I was 8- I am now 20. The only real side effect is the big patches that appears and the itching- if the sores on your scalp are big then it may cause a little hair loss where the sores are, but other then that it is nothing major except self esteem problems, If you have not yet gone to the dr, you need too.
: Hope everything is ok
I've had psorisis since i was about 7 and now i am 14. if you don't want to go to the doctor (which you should) you can buy over the counter products which work great .. like Scalpison, or a shampoo called Nizoral.the dr. will give you nizoral but with more med in it then over the counter niz. you should wash with nizoral 3 times a week and dandruff shampoo when you arent using nizoral..oh and let me tell you..You will experience burning pain whn ya use scalpison hehe..psorisis usually gets a little better in the sumer because the sun dries it out a little!
i hope i helped a little.